# SDR SWAA2015022536878

- Difficulty date: February 24, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 22,709 hours, 10,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT SIGN BROKEN.  REPAIRED SIGN IAW AMM.
